MathSciNet Relay Station
MathSciNet bibliographic data
MR1902741 35J60 (35B33 35J20 35J25)
Druet, Olivier Elliptic equations with critical Sobolev exponents in dimension 3. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 2, 125–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement